Couldn't find what you looking for?

TRY OUR SEARCH!

I am experiencing occasional attacks that begin with tingling in my extremities (mostly hands) that quickly moves to dizziness (to the point of near fainting) and then profuse sweating - resulting in heart palpitations (probably from the attack induced anxiety). The first time this happened my clothes were drenched (dripping wet) within 30 seconds. My wife drove me to the emergency room where they did all the usual heart attack tests and determined it was not a heart issue. Four years later I had the same sort of attack and was taken to the hospital by ambulance on the recommendation of responding EMTs. Now the attacks are becoming more frequent. I am on Prilosec (intermittenly as needed) and Wellbutrin daily. The doctors do not seem to be much help in a diagnosis. They seem to feel that once the heart is eliminated as the problem source then it is not an issue. Getting very scary and obviously inconvenient as I can not predict when an episode will occur. Any suggestion, solution, diagnoses, thoughts?

Loading...

Wellbutrin is a powerful antidepressant that can initiate or aggravate anxiety or panic attack, which appears to be what you are experiencing. Excessive sweating is one of the side effects of wellbutrin. Consult with your doctor for possible dosage adjustment. I suggest commiting yourself in some form of exercise routine as this may help reduce the symptoms of anxiety and depression.
Reply

Loading...

I had profuse sweating,tingling of the hands,at the grocery store.I absolutely was in a panic.I quickly drank down half a bottle of chocolate milk.I also take Wellbutrin,which somehow I feel was related to the attack.11/26/15 Fort Worth,Texas
Reply

Loading...